# SDR ZZDA2010627

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEAT 25-31 FED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLY AND EMERGENCY BATTERY ASSEMBLY IAW BOEING AMM 717 33-51 PANEL LOCATION 222FR ABOVE ROW 24FED OVERHEAD BIN.
